# SDR AALA202305099276

- Difficulty date: April 23, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737823
- Aircraft serial: 31265
- Aircraft time: 16,699 hours, 7,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501202
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT TRANSITION PANEL STA 500D AND 500E AND STR 25. REMOVED AND REPLACED TRANSITIONAL PANEL PER SRM.
